# SDR SWAA2015061940926

- Difficulty date: June 14, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 42,941 hours, 26,426 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3142
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT BULLNOSE EMER LIGHT INOPERATIVE.  REPAIRED WIRE IAW ER & EA.
